The interplay of spatial diffusion and marital assimilation of Mexicans in the United States, 1980–2011





Faculty/Professorship: Social Structure Analysis  
Author(s): Spörlein, Christoph; Mouw, Ted; Martinez-Schuldt, Ricardo
Title of the Journal: Journal of ethnic and migration studies : JEMS
ISSN: 1469-9451
Publisher Information: Abingdon [u.a.] : Carfax
Year of publication: 2017
Volume: 43
Issue: 3
Pages: 475-494
Language(s): English
DOI: 10.1080/1369183X.2016.1185940
Peer Reviewed: Ja
International Distribution: Ja
Type: Article
URI: https://fis.uni-bamberg.de/handle/uniba/41938
Year of publication: 29. May 2017